MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 9/10 COCR HEAD 22.225MM +0; SMALL TAPER (9/10) FEMORAL HEADS : HIP METAL FEMORAL HEADS

DEPUY INTERNATIONAL LTD - 8010379 9/10 COCR HEAD 22.225MM +0; SMALL TAPER (9/10) FEMORAL HEADS : HIP METAL FEMORAL HEADS
Model Number 1521-90-052
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that about 20 years ago, the patient underwent the tha surgery at another hospital.The surgery was completed with no surgical delay.After the surgery, in this year, dislocation occurred.The patient¿s condition had been followed up, but it was decided to perform revision surgery on (b)(6) 2021.The head and a cup will be replaced.The cup is other company¿s product.No further information is available.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide lot specific complaint database search, or device history record (dhr) review, was not possible because the required lot number was not provided.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot : a worldwide lot specific complaint database search, or device history record (dhr) review, was not possible because the required lot number was not provided.

Brand Name
9/10 COCR HEAD 22.225MM +0
Common Device Name
SMALL TAPER (9/10) FEMORAL HEADS : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
Manufacturer (Section G)
DEPUY INT'L LTD. 8010379
st anthonys road
leeds LS11 8 DT
UK   LS11 8 DT
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key12671488
Report Number1818910-2021-23096
Device Sequence Number20012070
Product Code JDI
UDI-Device Identifier10603295276579
UDI-Public10603295276579
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K871867
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1521-90-052
Device Catalogue Number152190052
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 10/06/2021
Supplement Date Received by Manufacturer10/06/2021
11/16/2021
Initial Report FDA Received Date10/21/2021
Supplement Report FDA Received Date11/03/2021
11/16/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN HIP ACETABULAR CUP; UNKNOWN HIP ACETABULAR LINERS
Patient SexUnknown